# SDR RAIA990820

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: ASK226
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7492 - STL - RIGHT DUCT FAIL LIGHT ON.  MAINTENANCE REPLACED RIGHT INBOARD DUCT SEAL.  (M)
